# SDR SIMA20180625002

- Difficulty date: June 25, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 43,398 hours, 39,362 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200107198
- Condition: Failed
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXPERIENCED A BURNING SMELL IN THE COCKPIT WITH A SMOKY HAZE BUILDING IN THE COCKPIT, DISSIPATED AS WE DESCENDED. PERFORMED TROUBLESHOOTING PER FIM 21-20-00.  FOUND NR 1 PACK ACM TO HAVE FAILED.  REMOVED AND REPLACED NR 1 PACK ACM PER AMM 21-51-03.  OPC GOOD.  NO SMOKE SMELL
